MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC PORT ACCESS KIT 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC PORT ACCESS KIT 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2652034
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of reex1602 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the safety infusion set needles didn't retracted when removed from the patients, causing a safety risk to the infusion nurses.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint that the safety mechanism wouldn¿t activate was inconclusive due to the sample condition and could not be verified from the six photographs that were provided for investigation.One photo showed the product label with part number 2652034 and lot reex1602.The other five photos showed the safety mechanism partially activated over the needle.The distal end of the needle extended from the safety mechanism.The arms on the safety mechanism were not fully extended.The safety mechanism was not pulled into and locked within the translucent wings.The orange tab was not folded over the needle tip.The photos showed that the safety mechanism was not fully activated; however, it could not be determined if the safety mechanism was inhibited from full activation or if the needle was not fully pulled up when deaccessing.The instructions for use (ifu) states, ¿firmly pull the wings up until you hear or feel a ¿click¿.An orange dot is also provided on the safety mechanism as a visual method to know when the needle is safe.

Brand Name
POWERLOC PORT ACCESS KIT 20G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11865841
Report Number3006260740-2021-01944
Device Sequence Number19730346
Product Code FPA
UDI-Device Identifier00801741044472
UDI-Public(01)00801741044472
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2652034
Device Catalogue Number2652034
Device Lot NumberREEX1602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2021
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;